MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS
Model Number 8606500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Analyze Signal (1539); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit's display went blank during case.The display went all white, then display came back, but ended with a ventilator failure.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The apollo was checked by a dräger service technician after the reported event.The technician was unable to replicate the event and downloaded the electronic logfile for further analyses.The reported course of events could be partially reconstructed by means of the recorded information.While it was not possible to confirm the mentioned display outage, the log entries indicate that there was a temporary issue with the inspiratory pressure sensor.The apollo detected the deviation and reacted as specified for this failure mode by shutting down mechanical ventilation and posting a corresponding visual and accoustic ventilator fail alarm.Based on what was reported the customer has been using the apollo after the event without further issues reported.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
APOLLO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23678880
Report Number9611500-2025-00661
Device Sequence Number21078330
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)191125(17)240429(93)8606500-67
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown